Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

History of kidney stone. Burning urination. Taking Pantiocid. Suggestions?

Hey, i m 30 years old. 4 months back I had kidney stone and also had burning sensation in urine. I took medicine and get the stone cleared. I have severe gas problem and have been taking Pantocid DSR for the last three months empty stomach in the morning. Now my problem is that although no kidney stone is there, i am still suffering from burning sensation in urination . The burning sensation increases in the evening time when my stomach is empty. When I take Pantiocid the burning sensation disappears. but the sensation is still there. Does the burning in urination happens due to gas or i m suffering from some other disease. I got done urine culture thrice, there is no infection. Plz help me with your suggestions.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Burning sensation in the urine may be due to Urinary tract infection,Stone in the bladder/ureter/kidney.
Though the Culture is negative,you have to think in terms of infection sometimes.
It has no relation to Acidity problem
Pantaprazole has no action on the Urinary tract.
Ultrasound abdomen has to be done regularly.Today it may be normal,few days later there may be a stone as chances of Recurrent stone formation is common
Please take plenty of fluids.
Please consult your Urologist and get thoroughly checked.
Wish you speedy recovery.
Answered: Fri, 25 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor